# SDR 91500001

- Difficulty date: March 3, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 57,698 hours, 71,942 cycles
- Engine: Pwa JT8D*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM CORRODED AT NUT PLATES.
